# SDR SIMA200809301

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 21,049 hours, 20,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4227 - DURING CRUISE, CREW REPORTED A STRONG ELECTRICAL ODOR AT FL280.  THE F/A NOTED THE ODOR AS SHE APPROACHED THE COCKPIT DOOR.  ODOR DISSIPATED SHORTLY BEFORE THE APPROACH TO DSM.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED INSPECTION OF COCKPIT AND FORWARD AVIONICS.  NO DEFECTS NOTED IAW AMM 06-41-02, 30-42-03 AND 20-17-03.  AIRCRAFT RETURNED TO SERVICE.
